Stochastic Model and Computational Measures of Batch Process Queuing System with Hetero Multiservers

Reddy, C. S.; Mamatha, E.; Prasad, K. R.
March 2012
Journal of Computing & Information Technology;Mar2012, Vol. 20 Issue 1, p1
Academic Journal
Multiprocessor system models at present are very important and widely used in modelling transaction processing systems, communication networks, mobile networks, and flexible machine shops with groups of machines. Heterogeneous processors system with one main server and several identical servers are studied. In this paper, reconfiguration and rebooting delays are considered to study the performance measures for both bounded and unbounded system. Numerical results are presented for various performability parameters.


Related Articles

  • Elucidating the Short Term Loss Behavior of Markovian-Modulated Batch-Service Queueing Model with Discrete-Time Batch Markovian Arrival Process. Yung-Chung Wang; Dong-Liang Cai; Li-Hsin Chiang; Cheng-Wei Hu // Mathematical Problems in Engineering;2014, p1 

    This paper applies a matrix-analytical approach to analyze the temporal behavior of Markovian-modulated batch-service queue with discrete-time batch Markovian arrival process (DBMAP). The service process is correlated and its structure is presented through discrete-time batch Markovian service...

  • On a class of stochastic models with two-sided jumps. Cheung, Eric // Queueing Systems;Sep2011, Vol. 69 Issue 1, p1 

    In this paper a stochastic process involving two-sided jumps and a continuous downward drift is studied. In the context of ruin theory, the model can be interpreted as the surplus process of a business enterprise which is subject to constant expense rate over time along with random gains and...

  • Series Jackson Networks and Noncrossing Probabilities. Dieker, A. B.; Warren, J. // Mathematics of Operations Research;May2010, Vol. 35 Issue 2, p257 

    This paper studies the queue-length process in series Jackson networks with external input to the first station only. We show that its Markov transition probabilities can be written as a finite sum of noncrossing probabilities, so that questions on time-dependent queueing behavior are translated...

  • Efficient solution for a class of Markov chain models of tandem queueing networks. Chun Wen; Tingzhu Huang // World Academy of Science, Engineering & Technology;Apr2011, Issue 52, p906 

    We present a new numerical method for the computation of the steady-state solution of Markov chains. Theoretical analyses show that the proposed method, with a contraction factor a, converges to the one-dimensional null space of singular linear systems of the form Ax =0. Numerical experiments...

  • A queueing system with negative claims and a bunker for superseded claims in discrete time. Pechinkin, A.; Razumchik, R. // Automation & Remote Control;Dec2009, Vol. 70 Issue 12, p2039 

    We consider a discrete time single-line queueing system with independent geometric streams of regular and negative claims, infinite buffer, and geometric service. A negative claim pushes a regular claim out of the buffer queue and moves it to a bunker of infinite capacity. If the buffer is...

  • An asymptotic property of output streams in queueing systems with unbounded number of servers and a Markov arrival process. Lapatin, I.; Nazarov, A. // Automation & Remote Control;May2012, Vol. 73 Issue 5, p810 

    We study the outgoing stream of queueing systems with unbounded number of servers and a Markov arrival process. We consider models with exponential and arbitrary distributions of the service duration. For the case of arbitrary service duration, we propose the sieved stream method that reduces...

  • A DUAL TANDEM QUEUEING SYSTEM WITH GI SERVICE TIME AT THE FIRST QUEUE. SAFFER, ZSOLT; WUYI YUE // Journal of Industrial & Management Optimization;Jan2014, Vol. 10 Issue 1, p167 

    In this paper we consider the analysis of a tandem queueing model M/G/1- > ./M/1. In contrast to the vast majority of the previous literature on tandem queuing models we consider the case with GI service time at the first queue and with infinite buffiers. The system can be described by an...

  • Optimal scaling of average queue sizes in an input-queued switch: an open problem. Shah, Devavrat; Tsitsiklis, John N.; Zhong, Yuan // Queueing Systems;Aug2011, Vol. 68 Issue 3/4, p375 

    We review some known results and state a few versions of an open problem related to the scaling of the total queue size (in steady state) in an n× n input-queued switch, as a function of the port number n and the load factor ρ. Loosely speaking, the question is whether the total number of...

  • Bounding Aggregations for Transient and Stationary Performance Analysis of Subnetworks. Castel-Taleb, H.; Ismael-Aouled, I.; Pekergin, N. // Computer Journal;May2012, Vol. 55 Issue 5, p564 

    We consider large queueing networks for which transient and stationary probability distributions are very difficult or impossible to obtain due to the state space explosion problem. In performance analysis, we need in general to study only a part of the network (a node or a path). Thus, we...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics